MAUDE Adverse Event Report: HOMECARE ENTERPROSE CO. LTS HUGO; CANE

HOMECARE ENTERPROSE CO. LTS HUGO; CANE
Model Number 731-850
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a cane.The unit has not been returned for evaluation.We will file a follow-up submission when more data becomes available.We are filing third report in an over-abundance of caution.While in use one of the four feet bent causing the end-user to fall.He received cuts on his arms and a pain in his hip.He did not go to the hospital for treatment.He is recovering from hip surgery.

Brand Name
HUGO
Common Device Name
CANE
Manufacturer (Section D)
HOMECARE ENTERPROSE CO. LTS
no. 5, lane 476
lunmei road
changhua city, changhua 500
TW  500
MDR Report Key11456857
Report Number2438477-2021-00009
Device Sequence Number3523520
Product Code IPS
UDI-Device Identifier00754021210220
UDI-Public754021210220
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2021
Report Date (Section F) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number731-850
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2021
Device Age1 YR
Date Report to Manufacturer03/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight82
Date Report Sent to FDA03/10/2021